# SDR 08FDEA03652

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 55,178 hours, 9,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB75821
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - LEADING EDGE AT SLAT NR 3, NR 8 TRACK AREA, 01 EA EDGE CRACK.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
